BibTeX record journals/tcs/AlbertW81

download as .bib file

@article{DBLP:journals/tcs/AlbertW81,
  author    = {J. Albert and
               Lutz M. Wegner},
  title     = {Languages with Homomorphic Replacements},
  journal   = {Theor. Comput. Sci.},
  volume    = {16},
  pages     = {291--305},
  year      = {1981},
  url       = {http://dx.doi.org/10.1016/0304-3975(81)90100-6},
  doi       = {10.1016/0304-3975(81)90100-6},
  timestamp = {Wed, 07 Jan 2015 16:56:40 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/AlbertW81},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}